Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleUnification in commutative theories, Hilbert's basis theorem, and Gröbner bases
Author(s) Franz Baader
TypeArticle in Journal
Keywordsequational reasoning
ISSN0004-5411
URL doi.acm.org/10.1145/174130.174133
LanguageEnglish
JournalJournal of the ACM (JACM)
Volume40
Number3
Pages477-503
PublisherACM Press
AddressNew York, NY, USA
Year1993
MonthJuly
Translation No
Refereed No
Webmaster